RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 4, Pages 3–9 (Mi mz3064)  

This article is cited in 1 scientific paper (total in 1 paper)

Some applications of the theory of operators in Krein spaces to the solvability of nonlinear Hamiltonian systems

T. Ya. Azizov, V. L. Khatskevich

Voronezh State University

Full text: PDF file (608 kB)

English version:
Mathematical Notes, 1991, 50:4, 987–992

Bibliographic databases:

UDC: 517
Received: 04.12.1989

Citation: T. Ya. Azizov, V. L. Khatskevich, “Some applications of the theory of operators in Krein spaces to the solvability of nonlinear Hamiltonian systems”, Mat. Zametki, 50:4 (1991), 3–9; Math. Notes, 50:4 (1991), 987–992

Citation in format AMSBIB
\Bibitem{AziKha91}
\by T.~Ya.~Azizov, V.~L.~Khatskevich
\paper Some applications of the theory of operators in Krein spaces to the solvability of nonlinear Hamiltonian systems
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 4
\pages 3--9
\mathnet{http://mi.mathnet.ru/mz3064}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162904}
\zmath{https://zbmath.org/?q=an:0781.34042|0745.34064}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 4
\pages 987--992
\crossref{https://doi.org/10.1007/BF01137724}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500022}


Linking options:
  • http://mi.mathnet.ru/eng/mz3064
  • http://mi.mathnet.ru/eng/mz/v50/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Ya. Azizov, V. L. Khatskevich, “On self-adjoint operators connected by inequalities and on their applications to problems of mathematical physics”, Math. Notes, 55:6 (1994), 549–554  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:142
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020